# SDR HEEA084496

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 10,553 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Rod End Bearing
- Part number: 412310400101
- Part serial: NH5379
- Condition: Worn
- Location: M/R Head
- Part time: 3,410 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR ROD END BEARING IS WORN. IN SHOP FOR REPAIR.
